Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 17, 2016, 3:13 PM EDT for Fayette County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2016, 3:13 PM EDT (19:13 UTC)
- Expired
- Jun 17, 2016, 3:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Fayette County, GA
The radar
The Atlanta radar (KFFC), 11 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1265 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
191
WWUS82 KFFC 171913
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT FRI JUN 17 2016
GAZ053-054-171945-
COWETA GA-FAYETTE GA-
313 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COWETA AND SOUTHWESTERN
FAYETTE COUNTIES UNTIL 345 PM EDT...
AT 313 PM EDT...A STRONG THUNDERSTORM WAS NEAR PEACHTREE CITY...OR 9
MILES EAST OF NEWNAN...MOVING SOUTH AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...NICKEL SIZED HAIL AND FREQUENT CLOUD
TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...PEACHTREE CITY...TYRONE...SENOIA...LUTHERSVILLE...BROOKS...
SHARPSBURG...TURIN...HARALSON...STARRS MILL AND THOMAS CROSSROADS.
LAT...LON 3343 8470 3346 8456 3327 8443 3326 8443
3326 8450 3325 8451 3322 8451 3322 8465
3323 8465 3322 8469 3323 8470 3323 8471
3322 8472 3322 8475
TIME...MOT...LOC 1913Z 341DEG 26KT 3340 8464
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 17, 12:45 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 17, 12:45 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion...Update for Aviation National Weather Service Peachtree City GA 1245 PM EDT FRI JUN 17 2016 .Update... Have updated pops to account for developing convection. Otherwise no changes. 41 .PREV DISCUSSION... /Issued 347 AM EDT FRI JUN 17 2016/ SHORT TERM /Today through Saturday/... Potentially active convective day on tap for much of the outlook area. A frontal boundary currently stretches from coastal North Carolina back through central Tennessee. This boundary is progged to move slowly south today. Scattered showers and thunderstorms are expected to develop along and south of the boundary this afternoon. Strong thunderstorms are likely...with a few severe thunderstorms possible. Regional radar loop continues to show isolated showers and thunderstorms moving SE in the flow early this morning. Most of the activity has weakened as it approaches northern Georgia, but cannot rule out a strong thunderstorm early this morning, especially across far NE Georgia. The hi-res models were in a little better agreement last evening...and have begun to diverge a bit early this morning. Overall, convective initiation should be around 16Z today and this is pretty consistent among the HRRR and local runs of the ARW and WRF. However, all of the hi-res models are developing convection in different areas. The HRRR seems to develop convection along the frontal boundary this afternoon. The ARW/WRF may actually be picking up on the complex currently developing across southern MO...and possibly firing convection on its outflow later this afternoon. The ARW/WRF were developing convection more along the front in earlier runs. Not very confident on which solution will actually play out, so have kept pops in the chance range. Pops could later be adjusted to accommodate any complexes approaching from the northwest or clusters along the front. The atmosphere remains very moist and unstable...so any thunderstorms that develop will definitely have enough available energy to become strong and/or severe. Flow aloft remains 25kt or less and with PWATS between 1.5 and 2 inches, locally heavy rainfall will definitely occur. Afternoon forecast soundings show a fairly decent inverted-v structure with unidirectional flow...so damaging wind gusts should the primary mode of severe weather. However, with a 500mb trough swinging through the area this afternoon, this may lead to a steepening of mid level lapse rates, increasing the potential for large hail. One more hot day on tap for the CWFA before temps return to more normal values. High temps outside of mountains will be in the 90s...with middle to upper 90s possible in the southeast. However, values may end up being tempered a bit, especially if precip develops early in the afternoon. Temps on Saturday will mostly be in the 80s...outside of the higher terrain. Todays frontal boundary is progged to settle across south Georgia or the Florida panhandle by late tonight or early Saturday. A drier airmass will settle across the area north of the old boundary. Models have been progging these frontal boundaries to make it much further south than they have been lately, so the front may struggle to push completely out of the CWFA. NListemaa LONG TERM /Saturday Night through Thursday/... The last of the precip chances will be exiting or have exited the area to start the long term as high pressure builds over the area. The forecast will remain dry into Tuesday as a high pressure pattern dominates most of this timeframe. A surface trough ahead of an approaching cold front will affect mainly N GA Tuesday night with the chance for showers and thunderstorms and the chance for showers and storms will affect N and central GA Wednesday into Thursday as an upper trough moves across the area with the front moving into the area. Temperatures will start out below normal but return to near or slightly above normal Monday afternoon and beyond. BDL && .AVIATION... 18Z Update... Convection should continue to develop on a southward sinking boundary this afternoon and evening...affecting most of the taf sites. Some storms expected to be severe. Winds should remain on the west side through today and frequent gusts to around 20kt are likely. Models are progging a wind shift to the east overnight behind the front, increasing the potential for a bkn deck of stratus overnight. //ATL Confidence...12Z Update... Medium confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 95 68 83 60 / 20 10 10 0 Atlanta 92 70 83 64 / 40 10 10 0 Blairsville 85 62 81 57 / 10 10 10 0 Cartersville 91 68 85 62 / 30 5 10 0 Columbus 94 73 87 67 / 40 20 10 5 Gainesville 90 68 80 62 / 20 10 10 0 Macon 97 71 85 63 / 40 20 10 5 Rome 92 68 87 62 / 20 5 10 0 Peachtree City 93 69 84 61 / 40 10 10 0 Vidalia 97 72 84 64 / 40 30 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 17, 11:00 AM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT FRI JUN 17 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... DAMAGING WINDS...HAIL...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH ANY SEVERE THUNDERSTORMS. THE BEST TIME FOR THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA ON SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 17, 2:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM TSTM WND DMG 1 SSW LITTLE RIVER LAND 34.15N 84.59W
06/17/2016 CHEROKEE GA EMERGENCY MNGR
THE CHEROKEE COUNTY EMERGENCY MANAGER REPORTED A TREE
BLOWN DOWN IN THE ROADWAY AT SHELTER COVE AND PORT
VICTORIA WAY.
&&
EVENT NUMBER FFC1600352
20Local storm report, Jun 17, 3:00 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM TSTM WND DMG 1 SSW LITTLE RIVER LAND 34.15N 84.59W
06/17/2016 CHEROKEE GA EMERGENCY MNGR
THE CHEROKEE COUNTY EMERGENCY MANAGER REPORTED A TREE
BLOWN DOWN IN THE ROADWAY AT SHELTER COVE AND PORT
VICTORIA WAY.
&&
CORRECTED EVENT TIME
EVENT NUMBER FFC1600352
20Special weather statement, Jun 17, 3:02 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT FRI JUN 17 2016
GAZ042>044-053-054-171930-
SOUTH FULTON GA-COWETA GA-CARROLL GA-FAYETTE GA-DOUGLAS GA-
302 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...NORTHERN COWETA...
EASTERN CARROLL...NORTHERN FAYETTE AND SOUTHERN DOUGLAS COUNTIES
UNTIL 330 PM EDT...
AT 301 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR TEMPLE TO NEAR CHATTAHOOCHEE HILL COUNTRY TO NEAR
FAIRBURN...AND MOVING SOUTH AT 45 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...CARROLLTON...FAYETTEVILLE...PEACHTREE CITY...EAST
POINT...UNION CITY...VILLA RICA...COLLEGE PARK...FAIRBURN...
TYRONE...PALMETTO...TEMPLE... WHITESBURG...EAST NEWNAN...THOMAS
CROSSROADS...CAMPBELLTON...MADRAS...DUNAWAY GARDENS AND CLEM.
LAT...LON 3381 8504 3370 8483 3368 8458 3363 8446
3355 8446 3355 8444 3350 8442 3348 8439
3346 8438 3344 8439 3344 8440 3342 8440
3335 8481 3351 8503
TIME...MOT...LOC 1901Z 357DEG 39KT 3371 8498 3359 8483 3355 8462Local storm report, Jun 17, 3:03 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM TSTM WND DMG 1 N SOUTHERN OAKS 34.14N 84.48W
06/17/2016 CHEROKEE GA EMERGENCY MNGR
THE CHEROKEE COUNTY EMERGENCY MANAGER REPORTED A TREE
BLOWN DOWN ACROSS POWER LINES AT SOUTH HOLLY SPRINGS AND
BLAYLOCK DRIVE.
&&
EVENT NUMBER FFC1600353
20Local storm report, Jun 17, 3:06 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG DUE WEST ESTATES 33.98N 84.74W
06/17/2016 PAULDING GA 911 CALL CENTER
THE PAULDING COUNTY 911 CENTER REPORTED A TREE BLOWN
DOWN AROUND DUE WEST ROAD AND STATE HIGHWAY 92.
&&
EVENT NUMBER FFC1600354
20Special weather statement, Jun 17, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT FRI JUN 17 2016
GAZ053-054-171945-
COWETA GA-FAYETTE GA-
313 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COWETA AND SOUTHWESTERN
FAYETTE COUNTIES UNTIL 345 PM EDT...
AT 313 PM EDT...A STRONG THUNDERSTORM WAS NEAR PEACHTREE CITY...OR 9
MILES EAST OF NEWNAN...MOVING SOUTH AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...NICKEL SIZED HAIL AND FREQUENT CLOUD
TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...PEACHTREE CITY...TYRONE...SENOIA...LUTHERSVILLE...BROOKS...
SHARPSBURG...TURIN...HARALSON...STARRS MILL AND THOMAS CROSSROADS.
LAT...LON 3343 8470 3346 8456 3327 8443 3326 8443
3326 8450 3325 8451 3322 8451 3322 8465
3323 8465 3322 8469 3323 8470 3323 8471
3322 8472 3322 8475
TIME...MOT...LOC 1913Z 341DEG 26KT 3340 8464The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 48 min |
| Jun 16, 9:16 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jun 17, 12:24 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 36 min |
| Jun 17, 12:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 43 min |
| Jun 17, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 50 min |
| Jun 17, 1:27 PM EDT | Special Weather Statement | FFC | Gwinnett | 48 min |
| Jun 17, 1:30 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Jun 17, 1:42 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 17, 1:55 PM EDT | Special Weather Statement | FFC | Polk | 35 min |
| Jun 17, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Floyd, Paulding, Polk | 44 min |
| Jun 17, 2:04 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jun 17, 2:06 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Jun 17, 2:13 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 32 min |
| Jun 17, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 34 min |
| Jun 17, 2:30 PM EDT | Special Weather Statement | FFC | Clayton, Henry | 30 min |
| Jun 17, 2:45 PM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Jun 17, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 18 min |
| Jun 17, 2:49 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 41 min |
| Jun 17, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 38 min |
| Jun 17, 2:56 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jun 17, 3:02 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jun 17, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam | 42 min |
| Jun 17, 3:30 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jun 17, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Polk | 42 min |
| Jun 17, 3:37 PM EDT | Special Weather Statement | FFC | Pike | 23 min |
| Jun 17, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 47 min |
| Jun 17, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 28 min |
| Jun 17, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 38 min |
| Jun 17, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 46 min |
| Jun 17, 4:01 PM EDT | Special Weather Statement | FFC | Baldwin, Washington | 29 min |
| Jun 17, 4:05 PM EDT | Special Weather Statement | FFC | Warren | 25 min |
| Jun 17, 4:08 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| Jun 17, 4:09 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jun 17, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 45 min |
| Jun 17, 4:23 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 52 min |
| Jun 17, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 30 min |
| Jun 17, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Peach | 41 min |
| Jun 17, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 47 min |
| Jun 17, 4:54 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Jun 17, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 48 min |
| Jun 17, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 46 min |
| Jun 17, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 28 min |
| Jun 17, 5:22 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 38 min |
| Jun 17, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 46 min |
| Jun 17, 5:36 PM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Jun 17, 5:39 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jun 17, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Wheeler | 41 min |
| Jun 17, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 40 min |
| Jun 17, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 33 min |
| Jun 17, 6:19 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 56 min |
| Jun 17, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 48 min |
| Jun 17, 6:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jun 17, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 44 min |
| Jun 17, 6:44 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 31 min |
| Jun 17, 6:58 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jun 17, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 33 min |
| Jun 17, 7:13 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 62 min |
| Jun 17, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 30 min |
| Jun 17, 7:22 PM EDT | Special Weather Statement | FFC | Dooly | 68 min |
| Jun 17, 7:27 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 35 min |
| Jun 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Pulaski, Wilcox | 45 min |
| Jun 17, 7:37 PM EDT | Special Weather Statement | FFC | Macon | 38 min |
| Jun 17, 7:49 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 26 min |
| Jun 17, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 49 min |
| Jun 17, 7:59 PM EDT | Special Weather Statement | FFC | Webster | 46 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.